# SDR CA050501001

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Fuel Transmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL QTY IND FOR RT WING TANK INTERMITTENTLY FLICKERED, CHANGED QTY DISPLAYED & OCCASIONALLY ROLLED DOWN TO ZERO POUNDS OF FUEL INDICATED.    NO TRUE CONDITION OF FUEL IMBALANCE APPARENT.  INVESTIGATION REVEALED THE RED WIRE FOR NR 1 FUEL QTY TRANSMITTER FOR RT WING TANK HAD FRETTED ON A VENT PIPE.  INSULATION ON WIRE WORN THROUGH TO CORE WIRE STRANDS, NONE WERE BROKEN, AT APPROX 16 INCHES FROM TERMINAL ENDS OF WIRE HARNESS AT TRANSMITTER.  FUEL SHIFTED IN FLT, WIRE WOULD INTERMITTENTLY MAKE HARD CONTACT WITH PIPE, & QTY SIGNAL WOULD SHORT TO GROUND, RESULTING IN ERRONEOUS INDICATIONS.  A/C PERMITTED A TEMPORARY REPAIR UNTIL A REPLACEMENT WIRE HARNESS IS MADE AVAILABLE.
